# SDR SWAA2023081473555

- Difficulty date: June 30, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO DOOR INTERNAL LOWER FWD AREA HAS SPOTS OF CORROSION.<[01] FOUND CORROSION EXFOLIATION OUT OF LIMITS AS PER SRM 52-30-01-1A-1 AND REMOVED AND REPLACED AFT CARGO DOOR IN REFERENCE AMM 52-31-00-000-801 AND AMM 52-31-00-400-801.;[02] RII -- VERIFIED CARGO DOOR REPLACEMENT.
